UPM Institutional Repository

Items where Author is "Newmarch, J.D."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Newmarch, J.D. (1983) On the 3j symmetries. Journal of Mathematical Physics, 24 (4). pp. 757-764. ISSN 0022-2488; eISSN: 0022-2488

Newmarch, J.D. (1983) On the symmetries of the 6j symbol. Journal of Mathematical Physics, 24 (3). pp. 451-456. ISSN 0022-2488; eISSN: 0022-2488

Newmarch, J.D. and Golding, R.M. (1983) The Racah algebra for groups with time reversal symmetry. III. Journal of Mathematical Physics, 24 (3). pp. 441-450. ISSN 0022-2488; eISSN: 0022-2488

Newmarch, J.D. and Golding, R.M. (1982) The character table for the corepresentations of magnetic groups. Journal of Mathematical Physics, 23 (5). pp. 695-704. ISSN 0022-2488; eISSN: 0022-2488

This list was generated on Wed Feb 26 21:35:02 2025 +08.